Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1278–1288 (Mi zvmmf3016)  

This article is cited in 1 scientific paper (total in 1 paper)

Computation of a functional in a certain nonlinear problem using the adjoint equation

V. P. Shutyaev

Moscow

Full text: PDF file (914 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 8–16

Bibliographic databases:
UDC: 519.6:517.988.8
MSC: Primary 65Z05; Secondary 35L60
Received: 03.10.1990
Revised: 04.04.1991

Citation: V. P. Shutyaev, “Computation of a functional in a certain nonlinear problem using the adjoint equation”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1278–1288; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 8–16

Citation in format AMSBIB
\Bibitem{Shu91}
\by V.~P.~Shutyaev
\paper Computation of a functional in a certain nonlinear problem using the adjoint equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1278--1288
\mathnet{http://mi.mathnet.ru/zvmmf3016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145198}
\zmath{https://zbmath.org/?q=an:0741.65101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 8--16
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3016
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Shutyaev, “Perturbation algorithm for one slightly nonlinear first-order hyperbolic problem”, Comput. Math. Math. Phys., 33:8 (1993), 1067–1075  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:59
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022